| Catalog Number |
PCDR1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Vomiting (2144); Hernia (2240)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2005 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2011 during which the surgeon noted there was a significant amount of adhesions of the small bowel to the mesh.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.It was reported that the patient underwent removal surgery on (b)(6) 2015.It was reported that the patient experienced adhesions, vomiting and hernia recurrence.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 8/6/2024.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 3/23/2011.(b)(4) submitted for adverse event which occurred on 01/16/2015.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 8/14/2024.Additional information: d4 (expiration), h4.Corrected information: d4 (udi).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 8/6/2024.This medwatch (b)(4) was created to correct the previous initial medwatch (b)(4) report submission due date, updated the date from (b)(6) 2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.